Browse by Department

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Name | Item Type | No Grouping
Jump to: A | B | C | D | F | G | M | S | Y | Z
Number of items: 19.


Auger, Pierre and Bravo de la Parra, Rafael and Poggiale, Jean-Christophe and Sánchez Mañes, Eva María and Sanz Lorenzo, Luis (2008). Aggregation methods in dynamical systems and applications in population and community dynamics. "Physics of Life Reviews", v. 5 (n. 2); pp. 79-105. ISSN 1571-0645.

Area, I. and Godoy, E. and Rodal, J. and Ronveaux, A. and Zarzo Altarejos, Alejandro (2015). Bivariate Krawtchouk polynomials: Inversion and connection problems with the NAVIMA algorithm. "Journal of Computational and Applied Mathematics", v. 284 ; pp. 50-57. ISSN 0377-0427.


Bermejo Bermejo, Rodolfo and Prieto Ortiz, Juan Luis (2013). A Semi-Lagrangian Particle Level Set Finite Element Method for Interface Problems. "Siam Journal on Scientific Computing", v. 35 (n. 4); pp.. ISSN 1064-8275.

Bermejo Bermejo, Rodolfo and Galán del Sastre, Pedro and Saavedra Lago, Laura (2012). A second order in time modified Lagrange-Galerkin finite element method for the incompressible Navier-Stokes equations. "SIAM Journal on Numerical Analysis", v. 50 (n. 6); pp. 3084-3109. ISSN 0036-1429.

Bello Hernández, M. and Calle Ysern, Bernardo de la (2013). Meromorphic continuation of functions and arbitrary distribution of interpolation points. "Journal of Mathematical Analysis and Applications", v. 403 (n. 1); pp. 107-119. ISSN 0022-247X.

Bermejo Bermejo, Rodolfo and Galán del Sastre, Pedro and Saavedra Lago, Laura (2014). A subgrid viscosity Lagrance-Galerkin method for convection-diffusion problems. "International Journal of Numerical Analysis and Modeling", v. 11 (n. 2); pp. 288-302. ISSN 1705-5105.


Cruz Roldán, Fernando and Domínguez Jiménez, María Elena and Sansigre Vidal, Gabriela and Amo Lopez, Pedro and Blanco Velasco, Manuel and Bravo Santos, Ángel (2012). On the use of discrete cosine transforms for multicarrier communications. "IEEE Transactions on Signal Processing", v. 60 (n. 11); pp. 6085-6090. ISSN 1053-587X.

Calle Ysern, Bernardo De La and Cacoq, Junot and López Lagomasino, Guillermo (2013). Direct and Inverse Results on Row Sequences of Hermite-Pad, Approximants. "Constructive Approximation", v. 38 (n. 1); pp. 133-160. ISSN 0176-4276.

Canca, David and Algaba, Encarnación and Barrena, Eva and Zarzo Altarejos, Alejandro (2014). Railway Rapid Transit timetables with variable and elastic demand.. "Procedia - Social and Behavioral Sciences", v. 111 (n. null); pp. 538-548. ISSN 1877-0428.


Domínguez Jiménez, María Elena (2008). A new general expression for 2-channel FIR paraunitary filterbanks. "Signal Processing", v. 88 (n. 7); pp. 1725-1732. ISSN 0165-1684.

Domínguez Jiménez, María Elena (2008). General solution of certain matrix equations arising in filter design applications. "Linear Algebra and Its Applications", v. 432 (n. 8); pp. 2077-2088. ISSN 0024-3795.

Domínguez Jiménez, María Elena and Luengo García, David and Sansigre Vidal, Gabriela (2015). Estimation of Symmetric Channels for Discrete Cosine Transform Type-I Multicarrier Systems: A Compressed Sensing Approach. "The Scientific World Journal", v. 2015 ; pp. 1-10. ISSN 2356-6140.


Fox, Daniel Jeremy Forrest (2014). Ricci flows on surfaces related to the Einstein weyl and Abelian vortex equations. "Glasgow Mathematical Journal", v. 56 (n. 3); pp. 569-599. ISSN 0017-0895.


Gómez-Mourelo, Pablo and Sánchez Mañes, Eva María and Casasús Latorre, Pedro Luis and Webb, F.Glenn (2008). A fully continuous individual-based model of tumor cell invasion. "Comptes Rendus Biologies", v. 331 (n. 11); pp. 823-836. ISSN 1631-0691.

Gonzalez Meneses, Juan and Gonzalez Manchon, Pedro Maria (2014). Closures of positive braids and the Morton-Franks-Williams inequality. "Topology and its Applications", v. 174 ; pp. 14-24. ISSN 0166-8641.


Martínez-González, Pedro and Zarzo Altarejos, Alejandro (2010). Higher order hypergeometric Lauricella function and zero asymptotics of orthogonal polynomials. "Journal of Computational and Applied Mathematics", v. 233 (n. 6); pp. 1577-1583. ISSN 0377-0427.


Sanz Lorenzo, Luis and Bravo de la Parra, Rafael and Sánchez Mañes, Eva María (2008). Approximate reduction of nonlinear discrete models with two time scales. "Journal of Difference Equations and Applications", v. 14 (n. 6); pp. 607-627. ISSN 1023-6198.


Yáñez García, Rafael and Zarzo Altarejos, Alejandro and Sánchez-Dehesa Moreno-Cid, Jesús (2008). Fisher information of special functions and second-order differential equations. "Journal of Mathematical Physics", v. 49 (n. 8); pp. 82-104. ISSN 0022-2488.


Zarzo Altarejos, Alejandro and Martínez-Finkelshtein, Andrei and Delgado, Antonia M. and Castro de Luna, Gracia M. and Alió, Jorge L. (2009). Comparative analysis of some modeal reconstruction methods of the cornea from corneal elevation data. "Investigative Ophthalmology and Visual Science", v. 50 (n. 12); pp. 5639-5645. ISSN 0146-0404.

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM